# SDR R61A2022071500439

- Difficulty date: July 12, 2022
- Submitted: July 15, 2022
- Operation: Air carrier
- Aircraft: N640RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000058
- Aircraft time: 47,119 hours, 29,528 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Unit
- Part number: 34002210
- Part serial: 3718
- Condition: Inoperative
- Location: Zone 100
- Part time: 34,243 hours, 22,201 cycles
- Stage of operation: TX
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY LIGHT BATTERY FAULT WHEN DISARMING EMERGENCY LIGHTS. R&R EMERGENCY LIGHT POWER UNIT AFT GALLEY UPPER.
